# SDR 08FDEA01517

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A57965660000
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 535 AT IS DELAMINATED.  REPAIRED BY REMOVING THE DAMAGE & APPLYING A CORE; CLOSING PLIES AND A FIBERGLASS OVERLAY REPAIR IAW SRM 57-20-35.   APPLIED THE ANTI-STATIC COATING IAW SRM 51-23-20.   APPLIED PORE FILLER & PRIMER IAW SRM 51-75-10. PREPPED & PAINTED THE AREA IAW AMM 51-23-10-0.
